# SDR QXEA200301400

- Difficulty date: November 6, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 4,913 hours, 3,897 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT HAND AIR CYCLE MACHINE EXHAUST DUCT LOUVER CRACKED.  REPAIRED IAW CRJ SRM 51-42-06 AND SRM 51-42-21.
